background image

HomeHealthPain ReliefAspirinSuperdrug Aspirin Tablets 300mg 16s

Superdrug Aspirin Tablets 300mg 16s

Double tap to zoom in
Superdrug Aspirin Tablets 300mg 16s
Superdrug Aspirin Tablets 300mg 16s
Superdrug Aspirin 300mg Tablets are indicated for the short term relief of acute and moderate pain associated with headaches, migraines, backaches, period pain, muscular and rheumatic pain and dental pain in adults and children aged 16 years and over.

£0.39 each 2.44p per 1tb

0 Reviews
Check store availability

Product Information

Superdrug Aspirin 300mg Tablets are indicated for the short term relief of acute and moderate pain associated with headaches, migraines, backaches, period pain, muscular and rheumatic pain and dental pain in adults and children aged 16 years and over.

Warning or Restrictions

Do not use if:
•The patient is under 16 years of age.
•You have a history of gastrointestinal bleeding or perforation.
•You are taking any other NSAID's including diclofenac.

•Contains aspirin. Do not take anything else containing aspirin while taking this medicine.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredient: Aspirin 300mg.

Height (7)

Width (8.6)

Depth (1.7)

Product code: 272825

Product Uses

In adults and children aged 16 years and older: the tablets should be placed in water before taking by mouth. The usual dose, for long term use, is 1 tablets once a day. A higher dose may be used in the short term, please speak to your doctor or pharmacist if you think this relates to you.